Lower limb high arterial flow induced by tenofovir and emtricitabine treatment.

Details

Serval ID
serval:BIB_CE4389E51B7D
Type
Article: article from journal or magazin.
Publication sub-type
Case report (case report): feedback on an observation with a short commentary.
Collection
Publications
Institution
Title
Lower limb high arterial flow induced by tenofovir and emtricitabine treatment.
Journal
Antiviral Therapy
Author(s)
Periard D., Yerly P., Hayoz D., Mazzolai L., Widmeier A., Cavassini M.
ISSN
1359-6535
Publication state
Published
Issued date
2009
Peer-reviewed
Oui
Volume
14
Number
6
Pages
865-867
Language
english
Abstract
Here, we describe a case of an HIV-infected patient with right lower limb oedema that appeared after initiation of tenofovir and emtricitabine treatment. The patient was fully investigated by serial heart and vessel echo-Doppler examination. Oedema of the lower limb was attributed to a transient drug-induced fivefold increase in peripheral artery flow, which was induced by a reduction in peripheral arterial resistance. The possible mechanisms of disease are discussed.
Pubmed
Web of science
Create date
13/10/2009 15:31
Last modification date
20/08/2019 16:48
Usage data